• betty's Avatar

    betty asked a questionOvarian and Fallopian Tube Cancer

    Has anyone taken Nolvadex

    • cards7up's Avatar
      cards7up

      My friend had early stage BC and did radiation then went on to Tamoxifen. She had no problems at all. You should discuss your concerns with your oncologist.

      10 months ago
    • geekling's Avatar
      geekling

      Get an independent second opinion before making any decisions.

      Best wishes.

      10 months ago
    • Kirvin's Avatar
      Kirvin

      Sometimes the Internet isn't our friend. We freak ourselves out by doing our own research on this stuff. The treatment for cancer has serious side effects, but I find it better than the alternative. Most doctors have your best interests at heart. Talk to your oncologist about your concerns and weigh your options. Make an informed decision. Best of luck!

      10 months ago
  • betty's Avatar

    betty started following

  • betty's Avatar

    betty started following

    Question: Seeing Green.

  • betty's Avatar

    betty asked a questionOvarian and Fallopian Tube Cancer

    Seeing Green.

    11 answers
    • BoiseB's Avatar
      BoiseB

      I have blurry vision caused by Chemo six years ago. My ophthalmologist said that there was permanent damage to the optic nerve. Chemo can also kick start cataracts. So you should see an ophthalmologist right away.

      over 1 year ago
    • pammyjo's Avatar
      pammyjo

      No green light, but shortly after I finished chemo I was dx with cataracts, macular degeneration, and dry eyes. I went to the opthamologist because I suddenly started seeing bright flashes of light, which he said was my retinas being tuged on by vitreous detatchment. My Drs are insisting that all of this is just a coincidence and not caused by chemo. I'm not convinced.
      Get in to an opthamologist ASAP! Oh, and use artificial tears to keep your eyes moist untill you can get there. Apparently dry eyes makes everything worse.

      over 1 year ago
    • barryboomer's Avatar
      barryboomer

      Coincidence my tush...BUT Green is a Healthy and Healing Color...Green is universal life and wellness...Embrace it...

      over 1 year ago
  • betty's Avatar

    betty posted an update

    My first recurrence Sept 9th 2015. I was in remission for three and a half years...now chemo again.. CA125 going down from 193 to 160. I've had three treatments. I have three more treatments to go I think... I trust and believe in my doctors but my Oncology doctor doesn't stay in the treatment room very long. But hey I'm doing good, just short of breath.. I get a treatment every 28 day..

    2 Comments
    • Lynne-I-Am's Avatar
      Lynne-I-Am

      betty, thanks for sharing your journey. I have been in remission now for almost two years and recurrence is never too far from my mind. I am busy living life yes, and doing what I can to stay healthy, but the worry sets in with every coming exam or blood test. I am glad you are doing good and are doing the same as I would should a recurrence occur. Please continue to keep us all informed and beat this xxx disease into remission once more, this time for keeps. Sending a hug. Take care, talk anytime.

      over 1 year ago
    • kalindria's Avatar
      kalindria

      Betty - you're in my thoughts. I've been in remission for not quite two years and my CA 125 just doubled. Still in the normal range, but nerve-wracking. I'm glad you're getting treatment and are doing well. Hope you are back in remission soon.

      Hugs!

      over 1 year ago
  • betty's Avatar

    betty started following

    User: CancerNews